MathSciNet Relay Station
MathSciNet bibliographic data
MR323744 (48 #2100) 10K10 (28A65)
Rudolfer, S. M.; Wilkinson, K. M. A number-theoretic class of weak Bernoulli transformations. Math. Systems Theory 7 (1973), 14–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement